# SDR AALA201706279030

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 74,298 hours, 10,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: F2127902000000
- Condition: Frozen
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR CONDITIONER NOT WORKING IN COCKPIT. PACK FLOW WAS RESTRICTED DUE TO ICE BUILD UP IN DUCTS. THAWED ICE. SYSTEM CHECKS NORMAL.
